Alert archive / California / Wind Advisories in 2019
Wind Advisory 15, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 19, 2019, 1:12 PM PDT for Imperial County, Riverside County, San Bernardino County, California. It took effect at Apr 20, 2019, 1:00 PM PDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2019, 1:12 PM PDT (20:12 UTC)
- In effect from
- Apr 20, 2019, 1:00 PM PDT
- Expired
- Apr 21, 2019, 6:00 AM PDT
- In force
- 17 hr
- Issued by
- NWS Phoenix, AZ
Counties Imperial County, CA, Riverside County, CA, San Bernardino County, CA
The radar
The San Diego radar (KNKX), 154 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
823 WWUS75 KPSR 192012 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 112 PM MST Fri Apr 19 2019 CAZ562-200815- /O.NEW.KPSR.WI.Y.0015.190420T2000Z-190421T1300Z/ Imperial County Southwest- 112 PM PDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 6 AM PDT SUNDAY... The National Weather Service in Phoenix has issued a Wind Advisory, which is in effect from 1 PM Saturday to 6 AM PDT Sunday. * WINDS...West 30 to 40 mph with gusts up to 60 mph. * TIMING...Saturday afternoon through Sunday morning. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ564-566-200815- /O.NEW.KPSR.WI.Y.0015.190420T2000Z-190421T0500Z/ Chuckwalla Mountains-Imperial County West- Including the cities of Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, and Plaster City 112 PM PDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 10 PM PDT SATURDAY... The National Weather Service in Phoenix has issued a Wind Advisory, which is in effect from 1 PM to 10 PM PDT Saturday. * WINDS...West 20 to 30 mph with gusts up to 45 mph. * TIMING...Saturday afternoon and evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-200815- /O.NEW.KPSR.WI.Y.0015.190420T2000Z-190421T0500Z/ Joshua Tree NP West- Including the cities of Cottonwood Visitor and Lost Horse-Keys Village 112 PM PDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 10 PM PDT SATURDAY... The National Weather Service in Phoenix has issued a Wind Advisory, which is in effect from 1 PM to 10 PM PDT Saturday. * WINDS...West 20 to 30 mph with gusts up to 45 mph. * TIMING...Saturday afternoon and evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
6 follow-up statements
125 WWUS75 KPSR 200507 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 1007 PM MST Fri Apr 19 2019 CAZ562-201700- /O.CON.KPSR.WI.Y.0015.190420T2000Z-190421T1300Z/ Imperial County Southwest- 1007 PM PDT Fri Apr 19 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 6 AM PDT SUNDAY... * WINDS...West 30 to 40 mph with gusts up to 55 mph. * TIMING...Saturday afternoon through Sunday morning. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ564-566-201700- /O.CON.KPSR.WI.Y.0015.190420T2000Z-190421T0500Z/ Chuckwalla Mountains-Imperial County West- Including the cities of Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, and Plaster City 1007 PM PDT Fri Apr 19 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM PDT SATURDAY... * WINDS...West 20 to 30 mph with gusts up to 45 mph. * TIMING...Saturday afternoon and evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-201700- /O.CON.KPSR.WI.Y.0015.190420T2000Z-190421T0500Z/ Joshua Tree NP West- Including the cities of Cottonwood Visitor and Lost Horse-Keys Village 1007 PM PDT Fri Apr 19 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM PDT SATURDAY... * WINDS...West 20 to 30 mph with gusts up to 45 mph. * TIMING...Saturday afternoon and evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
461 WWUS75 KPSR 200903 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 203 AM MST Sat Apr 20 2019 CAZ562-202245- /O.CON.KPSR.WI.Y.0015.190420T2000Z-190421T1300Z/ Imperial County Southwest- 203 AM PDT Sat Apr 20 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM PDT SUNDAY... * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...This afternoon through Sunday morning. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ564-566-202245- /O.CON.KPSR.WI.Y.0015.190420T2000Z-190421T0500Z/ Chuckwalla Mountains-Imperial County West- Including the cities of Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, and Plaster City 203 AM PDT Sat Apr 20 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... * WINDS...West 20 to 30 mph with localized gusts up to 45 mph. * TIMING...This afternoon and evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-202245- /O.CON.KPSR.WI.Y.0015.190420T2000Z-190421T0500Z/ Joshua Tree NP West- Including the cities of Cottonwood Visitor and Lost Horse-Keys Village 203 AM PDT Sat Apr 20 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... * WINDS...West 20 to 30 mph with localized gusts up to 45 mph. * TIMING...This afternoon and evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
125 WWUS75 KPSR 202017 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 117 PM MST Sat Apr 20 2019 CAZ562-211030- /O.CON.KPSR.WI.Y.0015.000000T0000Z-190421T1300Z/ Imperial County Southwest- Including the city of Mountain Spring 117 PM PDT Sat Apr 20 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...This afternoon through Sunday morning. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ564-566-210500- /O.CON.KPSR.WI.Y.0015.000000T0000Z-190421T0500Z/ Chuckwalla Mountains-Imperial County West- Including the cities of Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, Ocotillo, and Plaster City 117 PM PDT Sat Apr 20 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...West 20 to 30 mph with localized gusts up to 45 mph. * TIMING...This afternoon and evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-210500- /O.CON.KPSR.WI.Y.0015.000000T0000Z-190421T0500Z/ Joshua Tree NP West- Including the cities of Cottonwood Visitor and Lost Horse-Keys Village 117 PM PDT Sat Apr 20 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...West 20 to 30 mph with localized gusts up to 45 mph. * TIMING...This afternoon and evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
680 WWUS75 KPSR 210404 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 904 PM MST Sat Apr 20 2019 CAZ564-210515- /O.CAN.KPSR.WI.Y.0015.000000T0000Z-190421T0500Z/ Chuckwalla Mountains- 904 PM PDT Sat Apr 20 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Phoenix has cancelled the Wind Advisory. Winds will generally subside this evening, though some spots will remain breezy through 11 pm. $$ CAZ566-210700- /O.EXT.KPSR.WI.Y.0015.000000T0000Z-190421T0700Z/ Imperial County West- Including the cities of Coolidge Springs, Salton City, Winona, Coyote Wells, and Plaster City 904 PM PDT Sat Apr 20 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...West 20 to 30 mph with localized gusts up to 45 mph. * TIMING...Through midnight. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-210700- /O.EXT.KPSR.WI.Y.0015.000000T0000Z-190421T0700Z/ Joshua Tree NP West- Including the cities of Cottonwood Visitor and Lost Horse-Keys Village 904 PM PDT Sat Apr 20 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...West 20 to 30 mph with localized gusts up to 45 mph. * TIMING...Through midnight. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ562-211300- /O.CON.KPSR.WI.Y.0015.000000T0000Z-190421T1300Z/ Imperial County Southwest- 904 PM PDT Sat Apr 20 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...Through early Sunday morning. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
252 WWUS75 KPSR 210702 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 1202 AM MST Sun Apr 21 2019 CAZ560-566-210815- /O.EXP.KPSR.WI.Y.0015.000000T0000Z-190421T0700Z/ Joshua Tree NP West-Imperial County West- Including the cities of Cottonwood Visitor, Lost Horse-Keys Village, Coolidge Springs, Salton City, Winona, Coyote Wells, and Plaster City 1202 AM PDT Sun Apr 21 2019 ...WIND ADVISORY HAS EXPIRED... $$ CAZ562-211300- /O.CON.KPSR.WI.Y.0015.000000T0000Z-190421T1300Z/ Imperial County Southwest- 1202 AM PDT Sun Apr 21 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. * TIMING...Through early Sunday morning. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
813 WWUS75 KPSR 211259 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 559 AM MST Sun Apr 21 2019 CAZ562-211400- /O.EXP.KPSR.WI.Y.0015.000000T0000Z-190421T1300Z/ Imperial County Southwest- 559 AM PDT Sun Apr 21 2019 ...WIND ADVISORY WILL EXPIRE AT 6 AM PDT EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 19, 10:45 AM PDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 19, 10:45 AM PDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1045 AM MST Fri Apr 19 2019 .UPDATE...Updated Aviation Discussion. && .SYNOPSIS... After fairly hot temperatures today, readings will cool somewhat over the weekend yet still remain slightly above the seasonal average. The weather system bringing these cooler temperatures will also yield breezy conditions during the afternoon hours this weekend. A warming trend will commence next week with some lower elevation communities possibly flirting with 100 degrees during the latter half of the week. && .DISCUSSION... With a ridge axis objectively analyzed directly over south-central Arizona early this morning, a more innocuous low pressure system was propagating towards the southern California coast while a deeper kicker trough was descending towards the Pacific NW. Regional 00Z H5 heights were sampled at 585dm and H8 temperatures solidly in a 20C- 25C range. While the ridge axis will be dampened and dislodged eastward by the initial southern California wave, deep mixing and excellent insolation will yield the warmest day of the year. One caveat may be a glancing blow of higher clouds spilling northeast from the subtropics, though the majority of model output suggests the bulk of this cloud cover remaining south of the forecast area. Regardless, several lower elevation areas may flirt with the 100F threshold though guidance spread is quite narrow and supportive of falling just short for most locations. While not that unusual for this time of year, several degrees short of record territory, and a far cry from temperatures the region will experience in the coming months, caution still should be taken for those working or recreating outdoors during peak heating. The initial wave will lift through the four corners as the deeper Pacific NW trough digs towards the SW Conus over the weekend and through early next week. Gradual H5 height falls and steady cooling of the boundary layer will progressively cool temperatures over the region, yet with afternoon highs only falling near or slightly above average. As is typical this time of year, this system will be quite moisture starved with the only realistic chance of rain showers over higher terrain of northern and eastern Arizona in association with the cold core aloft and a backdoor cold front. The more notable feature will be breezy afternoon conditions resulting from the tightened pressure gradient ahead of this system. Current modeling indicates nothing that unusual for late April with H8-H7 winds only in a 20-30kt range limiting the overall gust potential. One exception may be through SE california where stronger terrain induces sundowner winds could be an issue over the weekend. The early week trough will only slowly eject eastward through the middle of next week as the system becomes largely disassociated from the northern stream jet influence. Operational and ensemble spread grows increasingly during the middle and latter half of the week with a majority of GEFS members holding lower heights into the SW Conus into Wednesday while CMC member are much more aggressive in pushing the system east and re-building heights over the forecast area. As a result, have delayed the onset of more substantial warming into Thursday and Friday; and even then, there is rather notable uncertainty with respect to how amplified and persistent the trailing ridge can become. && .AVIATION...Updated at 1745 UTC. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: There are few aviation concerns through the TAF period with mostly clear skies. The easterly winds will prevail for the next few hours but should become westerly between 23Z and 01Z, before becoming easterly late tonight. Wind speeds will stay mostly below 10 kts with just an occasional afternoon gust. Southeast California/Southwest Arizona including KIPL and KBLH: The biggest aviation concern will be the stronger wind speeds late this evening, beginning around 06Z. Gusts as strong as 25 kts will impact KIPL and other terminals west of the Colorado River. These strong gusts will persist through the overnight hours. Wind speeds closer to the river, including KBLH, will miss most of the gusts but will see elevated wind speeds at or slightly above 10 kts. Aviation Discussion not updated for amended TAFs. && .FIRE WEATHER... Sunday through Thursday: An elevated fire threat will exist Sunday as a dry weather disturbance results in afternoon wind gusts 20-25 mph over most of the districts. This will be coincident with humidity levels falling into the teens and fine fuels becoming more cured with recent hot weather. Weather conditions for the remainder of next week will be very typical for late April with the usual afternoon upslope gustiness, relatively light overnight winds, afternoon humidity levels falling into the single digits and teens, and fair to good overnight recovery. Weather conditions for prescribed burning activity look very good during the Tuesday-Friday time frame. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected for the next 7 days. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...MO AVIATION...Deems FIRE WEATHER...MO
Nearby
Wind Advisories in California, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.